Journal of Mathematics and Computer Science (JMCS)

Online: ISSN 2008-949X

Journal of Mathematics and Computer Science-JMCS (J. Math. Computer Sci.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematics and computer science with applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same standards a... Read more

Volume 12, Issue 3, 173-252
Articles: 1 - 8 XML export
Speech Emotion Recognition Based On Learning Automata In Fuzzy Petri-net
Author(s): Sara Motamed, Saeed Setayeshi, Zeinab Farhoudi, Ali Ahmadi
Pages: 173-185
T-rough Fuzzy Subgroups Of Groups
Author(s): Eshagh Hosseinpour
Pages: 186-195
A Generalization Of Iteration-free Search Vectors Of Abs Methods
Author(s): Mostafa Khorramizadeh
Pages: 196-200
Structural Cryptanalysis Of The Message Based Random Variable Length Key Encryption Algorithm (mrvlk)
Author(s): Azam Davahli, Hamid Mirvaziri, Media Aminian
Pages: 201-210
Attribute Based Level Adaptive Thresholding Algorithm (ablata) For Image Compression And Transmission
Author(s): Ankush Rai
Pages: 211-218
Compact Topological Semigroups Associated With Oids
Author(s): Abdol Mohammad Aminpour, Mehrdad Seilani
Pages: 219-234
Fuzzy Adaptive Pso Approach For Portfolio Optimization Problem
Author(s): M. Soleimanivareki, A. Fakharzadeh J., M. Poormoradi
Pages: 235 - 242
Aspect-oriented Software Maintainability Assessment Using Adaptive Neuro Fuzzy Inference System (anfis)
Author(s): Hossein Momeni, Shiva Zahedian
Pages: 243 - 252

JMCS is Abstracted, Reviewed and Indexeded in: Emerging Sources Citation Index (ESCI)

December 21, 2015

Journal of Mathematics and Computer Science (JMCS) is Abstracted, Reviewed and Indexeded in: Emerging Sources Citation Index (ESCI)         Read more